# SDR UALA2012021700967

- Difficulty date: February 7, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 65,303 hours, 12,403 cycles
- Engine: Pwa PW4077
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Heat Shield
- Condition: Worn
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE, NR 1, 2, 3, 4, 5 HEAT SHIELDS ARE BAD.  PER MM HEAT SHIELDS 2, 3, 4, 5 ARE WORN BEYOND .005 LIMITS ON NR 1 NACELLE.  REPLACED NR 2, 3, 4, 5 HEAT SHIELDS.  NEW HEAT SHIELDS HAVE BEEN INSTALLED BULB SEAL ON NR 1 HEAT SHIELD ON NR 1 NACELLE IS BADLY DETERIORATED.  BULB SEAL HAS BEEN REPLACED.
